# SDR AALA202406039832

- Difficulty date: June 2, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 67,571 hours, 28,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56768
- Condition: Damaged
- Location: Bs 947-967 Rbl16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UNSPECIFIED DAMAGE TO PASSENGER CABIN FLOORBOARD SUPPORT FROM STA 947 TO STA 967, RBL 16. REPLACED SUPPORT PER AARD 51-00-05.
